Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Obese with lipodermatosclerosis on legs and PCOS. Suffered PE and DVT in the past. On warfarin. Need advice on exercises to lose weight

I have lipodermatosclerosis (both legs) and suffered a PE and DVT 10 months ago. 54 year old obese woman. I m wearing compression stockings, am currently on warfarin for at least a couple more months. I m working to lose weight ( PCOS contributing cause) and currently have no swelling in either ankle. I m walking as exercise, which I m working to increase. Also swimming and dancing. Are these useful exercises in supporting/increasing leg circulation? Are there others I should be practicing?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello I have gone through your query.

In my opinion you are doing all the necessary exercises and taking good care. In addition to them try raising your legs up with a pillow during night times and if the PCOS have heavy cyst surgical intervention would be best.

Hope this helped you.
Answered: Fri, 22 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor